MAUDE Adverse Event Report: COVIDIEN LP ENDO STITCH; ENDOSCOPIC TISSUE APPROXIMATION DEVICE

COVIDIEN LP ENDO STITCH; ENDOSCOPIC TISSUE APPROXIMATION DEVICE
Model Number 173016
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/25/2026
Type of Reportable Event Malfunction
Event or Problem Description
"malfunction of endo stitch suturing device, reference number 173016.Lot j5e3790ey, udi: (b)(4).During procedure, 0 silk es-9 endo-needle was dropped from suturing device due to malfunction while suturing tissue.Per dr.[redacted], it would cause more patient trauma trying to remove the needle than to leave it behind.Event was documented in surgical counts and needle was documented as a retained packed item in flowsheets/avatar.Needle was seen and verified by surgeon on post-op xray.".

Brand Name
ENDO STITCH
Common Device Name
ENDOSCOPIC TISSUE APPROXIMATION DEVICE
Manufacturer (Section D)
COVIDIEN LP
60 middletown ave
north haven CT 06473
MDR Report Key25408140
Report Number25408140
Device Sequence Number10743650
Product Code OCW
UDI-Device Identifier10884521100008
UDI-Public(01)10884521100008
Combination Product (Y/N)N
Initial Reporter StateMN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/14/2026
Report Date (Section F) 05/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number173016
Device Lot NumberJ5E3790EY
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer06/05/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/05/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA05/14/2026